# SDR UPS08M53590

- Difficulty date: October 7, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 57,886 hours, 10,429 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C RT WING FIXED L/E LOWER STIFFENER XFS600 CRACKED.  REMOVED AND REPLACED STIFFENER IAW SRM 51-33-01, DWG ARB2933, 51-35-01.
